SEARCH WITHIN CONTENT
VOLUME 23 , ISSUE 8 ( August, 2019 ) > List of Articles
Niraj Kumar Keyal, Sumal Thapa, Manoj Kumar Yadav
Keywords : Anaphylactic shock, carbimazole, hyperthyroidism
Citation Information : Keyal NK, Thapa S, Yadav MK. Carbimazole-induced Anaphylactic Shock: A Case Report. Indian J Crit Care Med 2019; 23 (8):380-381.
License: CC BY-NC 4.0
Published Online: 00-08-2019
Copyright Statement: Copyright © 2019; Jaypee Brothers Medical Publishers (P) Ltd.
Carbimazole is an antithyroid drug that rarely presents as anaphylactic shock. We hereby report a case of 40-year-old female who was treated with carbimazole for thyrotoxicosis. Patient developed sweating, shortness of breath and altered sensorium after taking single dose of carbimazole. Patient was treated for anaphylactic shock. From this, we want to emphasize that carbimazole can rarely present as anaphylactic shock without any other allergic manifestation. So, patient should be counselled about this rare side effect and early approach to health care facility.
© Jaypee Brothers Medical Publishers (P) LTD.